I have not noticed weight gain but I seem to have noticed weight loss. I have been on ampyra for about a year and it worked great the first two months but then tapered off. I noticed the weight loss after about 5 months. Since I had dental work done I thought it might be due to that but the dental work is finished now. I have no other health issues that would cause weight loss. Ampyra is the only new drug I am on. I called the drug company,asked my doctor, and asked a pharmacist but no one has reported the same concern. All I hear is that its a new drug and nobody knows what all the side effects are. It was not reported in the clinical trials. Very frustrating. I want to know if anybody else noticed the weight loss problem.
- Ampyra Information for Consumers
- Ampyra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ampyra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 1 answer
Posted 4 Dec 2011 • 2 answers
Posted 16 May 2014 • 5 answers
Posted 19 May 2015 • 1 answer
Posted 13 Feb 2016 • 0 answers